# SDR DLL13953534

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- Engine: Rroyce RB211*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 727706605
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKOFF, HAD SMOKE AND OIL SMELL IN CABIN, WITH SMOKE DETECTORS ACTIVATED, RETURNED ATL.  FOUND NR 2 ENGINE WITH OIL IN INTAKE.  REPLACED OIL PUMP IN MAIN GEAR BOX PERFORMED DUCT BURN-OUT, RETURNED TO SERVICE .
